RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 4, Number 1  


OMTSA 2011
6
On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces
A. Akbulut, V. S. Guliev, Sh. A. Muradova
7
Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II
V. I. Burenkov
21
Description of interpolation spaces for general local Morrey-type spaces
V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov
46
New characterization of Morrey spaces
A. Gogatishvili, R. Ch. Mustafayev
54
On dimension-free integrability improvement for Sobolev embeddings
M. Krbec, H.-J. Schmeisser
65
Weak and strong type estimates for fractional integral operators on Morrey spaces over metric measure spaces
I. Sihwaningrum, Y. Sawano
76
Smoothness spaces related to Morrey spaces — a survey. II
W. Sickel
82
Comments on definitions of general local and global Morrey-type spaces
T. V. Tararykova
125
Volterra operator from Bergman spaces to Morrey spaces
X. Wu, Zh. Wu
135
Eurasian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019